# SDR DHL97802001

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Reg
- Part number: 54251
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

IN CRUISE, ALL FOUR CREW OXYGEN POSITIONS ON EMPTY WITH ZERO FLOW IN FLIGHT.  BOTTLE PRESSURE 1500 IN FLIGHT AND 1600 PSI ON GROUND.  AIRCRAFT DIVERTED TO ENN.  REMOVED AND REPLACED OXYGEN REGULATOR.  PERFORMED OPERATIONAL CHECK PER M/M 35-10.
